Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Constant diarrhea, green colored stools after working in the sun. What could be the cause?

Two questions. First, I have had constant diarrhea for over 3 weeks. Doctor put me on probiotics because she felt I was low on healthy bacteria. Diarrhea still there. Second, scary today. Was out in the sun for about 10 minutes cleaning my pool, had to run to the bathroom and when I entered my bathroom (which is dark blue).....the entire bathroom was BRIGHT NEON GREEN (that s what I saw...I could see the countertops, etc. but everything was in this neon color). It only lasted for about 5-10 seconds. I thought maybe moving too quickly and being in the sun and then into a dark blue room, maybe mixing the yellow sun?? with the blue to cause this green color? scary.
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

The function of rods and cones in the retina comes into picture. Hence it is temporary color preception. What you are experiencing is regular phenomenon and not worried about. You should continue to take the probiotics for few more days. There is no relationship between the two symptoms.

All the best.
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor